# SDR UIEA2020070201476

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 79,690 hours, 11,160 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U4570Y133
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, NR 2 PYLON LT CORE COWL UPPER REAR SKIRT FAIRING ACCESS PANEL 462XJL EXTERIOR SURFACE.  REMOVED DAMAGED SKIN IAW SRM 51-40-02 REV 46. INSTALL NEW SKIN IAW SRM 51-40-02, 51-40-05, AND 51-40-08, REV 46, DWG NR 311U4570 SH 1 REV A.  JOB COMPLETED AND CONDITION CHECK NORMAL.
